Design of filters ensuring convergence of recursive estimation algorithms in the presence of uncertainty in the plant model is a key problem in the area of identification and adaptive control. This paper addresses the problem of designing filters ensuring strict positive realness of a family of uncertain polynomials over an assigned region of the complex plane. The uncertainty is assumed to be both structured and unstructured. When the structured uncertainty of the family is represented through regions of root location of a certain shape (for instance, circles centered on the real axis), an optimal solution of the problem is provided. For more general uncertainty regions, a simple procedure for constructing sub-optimal solutions to the filter design problem is proposed. A numerical example is fully developed to show the effectiveness of the proposed approach.

A., T., Vicino, A., & G., Z. (1994). Design criteria for robust strict positive realness in adaptive schemes. AUTOMATICA, 30(4), 643-654 [10.1016/0005-1098(94)90153-8].

Design criteria for robust strict positive realness in adaptive schemes

VICINO, ANTONIO;
1994

Abstract

Design of filters ensuring convergence of recursive estimation algorithms in the presence of uncertainty in the plant model is a key problem in the area of identification and adaptive control. This paper addresses the problem of designing filters ensuring strict positive realness of a family of uncertain polynomials over an assigned region of the complex plane. The uncertainty is assumed to be both structured and unstructured. When the structured uncertainty of the family is represented through regions of root location of a certain shape (for instance, circles centered on the real axis), an optimal solution of the problem is provided. For more general uncertainty regions, a simple procedure for constructing sub-optimal solutions to the filter design problem is proposed. A numerical example is fully developed to show the effectiveness of the proposed approach.
A., T., Vicino, A., & G., Z. (1994). Design criteria for robust strict positive realness in adaptive schemes. AUTOMATICA, 30(4), 643-654 [10.1016/0005-1098(94)90153-8].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/17904
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo